Panadol Panadol Extra Tablets

€3.50 - €4.99

Code P-33479

Panadol Extra is a paracetamol-based analgesic that provides effective relief from strong pain and discomfort.

Choose Size

Add to Basket
Product Information

Panadol Extra is ideal for those who want the benefits of Panadol, plus a little more pain relieving effect on strong pain such as tension headaches, toothaches and period pain. Panadol Extra is 37% more powerful when compared to standard paracetamol. Despite this extra strength, it remains gentle on the stomach.

Panadol Extra is a paracetamol-based analgesic that provides effective relief from strong pain and discomfort associated with:
Headaches, including Migraine
Body Aches
Muscular Aches & Pains
Cold & Flu Symptoms
Joint Pain/Osteoarthritis
Period Pain
Toothaches
Sore Throat

Active Ingredients

Each film-coated tablet contains: Paracetamol 500mg, Caffeine 65mg.
Contains parahydroxybenzoates (E219, E215 and E217).

How to Use

Adults (including the elderly and children aged 16 years and over) - Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours.

Children (12-15 years) - Take 1 tablet every 4 hours as required. Do not take more than 4 tablets in 24 hours.

Delivery Info

Delivery is FREE for e-gift cards

View our full Delivery & Collection information

Returns Policy

We want you to be completely satisfied with your order and we would hope to resolve any problems you may have. We are pleased to offer a no hassle 28 day returns policy for online orders.

Read our full Returns Policy

Store Reviews: Our Customers Love Us

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty